# SDR FDEA201009303830

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: LJ76519
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE RT FAN COWL PANEL TOP HINGE NR 1 SHIELD CRACKED AT RADIUS.  CRACKED RIGHT ENGINE RT FAN COWL TOP NR 1 HINGE SHIELD REPAIRED AS PER EA F-7110-139358 (NR 1 AND NR 2 ENGINE FAN COWLING SHIELD HINGE BRACKET WELDING REPAIR).  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
